MAUDE Adverse Event Report: TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT

TIDI PRODUCTS LLC ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY; MONITOR, BED PATIENT
Model Number 8309EL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.A review of the complaint database revealed similar complaints of 8645 alarms either sounding when they shouldn't or not sounding when they should.Investigations into these complaints revealed that the most likely cause of the reported complaint is either damage to the sensor receptacle or damage to the rj-11 clip.Damage can cause the pins inside the sensor receptacle to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit in the receptacle, which can allow movement to affect function.Likewise with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reported (b)(6) , innovation nurse specialist of (b)(6) health, contacted me today to report an incident involving our chair sensor (b)(6) and on cue alarm (8645).Incident happened last night on (b)(6) 2024.Patient got up from chair to use the bathroom and fell on the way to the bathroom.Patient was not injured, as far as she knows.The patients nurse stated that the alarm did not go off.They later tested the chair alarm with a new sensor and it worked.They have the lot # and serial number of the alarm and will send to me on monday.I asked if they kept the alarm and sensor pad and they have it, so we can send it back to quality.
 
Event or Problem Description
Supplemental medwatch being sent for additional information.
 
Additional Manufacturer Narrative
H6: visual findings observed the bed sensor came rolled up with the cord wrapped around it.Evaluation was found to have a damaged rj-11 connector.The rj-11 connector would not stay in place when inserted due to a missing tab or release lever.The possible root cause for this deficiency is that the rj-11 sensor connector may have been bumped onto a foreign object and/or caught in-between the chair mechanism or heavy equipment such as diagnostic tool causing the rj-11 to be damaged and to not have a good connection when inserted into the unit sensor receptacles.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).

Brand Name
ALARM SENSOR, CHAIR SENSOR PAD SQUARE 30-DAY
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19840551
Report Number2182318-2024-00094
Device Sequence Number17881713
Product Code KMI
UDI-Device Identifier10190676004369
UDI-Public10190676004369
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8309EL
Device Catalogue Number8309EL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown